# SDR FOTR20006NR5171

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 652163491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP INBD LOWER SURFACE HAS 2 LARGE SHALLOW DENTS. REPAIRED ON FASI WO 20006.  N/R 05171- REPAIRED LT WING INBD AFT FLAP LOWER SURFACE AT WBL 86.0 BY HOT BONDING REPAIR IAW SRM 51-40-20, REV. 102. MATERIAL USED: DOUBLER; 2024-T3, 0.020", DIM: 11.50" X 9.50", CORE; 5052-44-3/16, DIM: 10.0" X 8.0". CUT OUT DIM: 10.0" X 8.0".
